# SDR UALA2012010500107

- Difficulty date: January 4, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 45,675 hours, 5,583 cycles
- Engine: Pwa PW40903
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 141W63106
- Condition: Loose
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORT LOUD NOISE WITH GEAR RETRACTED.  OK WITH GEAR EXTENDED. FOUND NOSE GEAR LT AFT DOOR ACTUATOR LOOSE. REPLACED ACTUATOR & AFT GEAR DOOR ADJUSTED OKAY.
